# SDR SWAA960454

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2/C4 CHECK, FOUND AFT CARGO COMPT DOOR WEB CRACKED .75 INCH AND ANGLE CRACKED AT FWD LOWER DOOR STOP.  REPLACED CARGO DOOR PER BOEING M/M.
